# SDR FDEA201309302351

- Difficulty date: September 30, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUTOUT-INNER STRAP FOUND CORRODED AT BS 1825, S1 - 9R AFTER APU AIR INLET HOUSING REMOVED. FOUND OUT OF LIMITS IAW SRM 53-80-15 FIG 101 DETAIL II REV 110.  STRAP REMOVED & REPLACED IAW DWG 148N3105 SHT 1 REV C.   REPAIR CLASSIFIED AS MAJOR.
